MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HV TRACH; CONDENSER, HEAT AND MOISTURE

TELEFLEX MEDICAL SDN. BHD. HV TRACH; CONDENSER, HEAT AND MOISTURE
Catalog Number 41112
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction

Brand Name
HV TRACH
Common Device Name
CONDENSER, HEAT AND MOISTURE
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
edel connelly
ida business and technology park, dublin rd
athlone 27560
EI   27560
MDR Report Key50058854
Report Number8040412-2026-00114
Device Sequence Number9211989
Product Code BYD
UDI-Device Identifier14026704929846
UDI-Public(01)14026704929846(11)240612(17)290531(10)40Z24F1918
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number41112
Device Lot Number40Z24F1918
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown